Alert archive / Indiana / Small Craft Advisories in 2022
Small Craft Advisory 48, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 28, 2022, 11:30 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2022, 11:30 AM EDT (15:30 UTC)
- Expired
- Jul 28, 2022, 7:16 PM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 10:28 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 28, 10:28 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 1028 AM EDT Thu Jul 28 2022 .SYNOPSIS... Issued at 222 AM EDT Thu Jul 28 2022 A weak front will drop southeast through the region today bringing a chance of a sprinkle or light shower. Highs this afternoon reach into the upper 70s to lower 80s. High pressure follows through this weekend with dry and seasonable weather. && .UPDATE... Issued at 1023 AM EDT Thu Jul 28 2022 As expected light rain showers have continued to fall apart with sfc obs showing little more than some sprinkles in our NW counties. Will keep some token 20 pops for a few hours until the demise of the current activity. Taking a look at new model data and thinking most likely the low end pops in the SE for later today will be removed as trends still pointing towards little or no development prior to 00Z (at least 1 model showing maybe after 00Z). && .SHORT TERM...(Today through Friday) Issued at 222 AM EDT Thu Jul 28 2022 Weak cold front upstream across WI will slip quickly ewd today as parent upper low releases through James Bay. Showers from ne IA into sw WI may fester into sw MI before decaying out toward daybreak. Otherwise some redevelopment along this feature possible toward this evening as it encounters residual theta-e ridging along a PLD to AOH line. Building sfc ridging follows in wake of this sys Fri. && .LONG TERM...(Saturday through Wednesday) Issued at 222 AM EDT Thu Jul 28 2022 Broad sfc ridge entrenches across the OH valley this weekend before shifting out ahead of potent nrn stream wave dipping through the nrn lakes Mon with chc storms Mon aftn. Thereafter stout mid lvl ridge briefly amplifies aloft through the wrn OH valley/srn lakes and signals a return of hot and humid wx to the area mid week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 557 AM EDT Thu Jul 28 2022 A weak upper level trof was helping to support light showers over far southern WI into northeast IL. This system may bring a sprinkle to the terminals later today; but for now have left rain out given a very limited coverage expected. Still some concern for ground fog encroaching on the terminals close to daybreak, especially with recent rainfall and light winds. Kept 4SM BR at FWA. Conditional climatology shows a fairly good signal for MVFR fog at FWA from 10-13Z. Otherwise, conditions will be VFR with winds around or under 10 knots. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Fisher SYNOPSIS...T/Fisher SHORT TERM...T LONG TERM...T AVIATION...Skipper Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 28, 4:03 AM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 403 AM EDT Thu Jul 28 2022 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-290900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 403 AM EDT Thu Jul 28 2022 /303 AM CDT Thu Jul 28 2022/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MIZ077-290900- Berrien- 403 AM EDT Thu Jul 28 2022 This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...Today and tonight. Moderate risk for rip currents on lake Michigan this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-290900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 403 AM EDT Thu Jul 28 2022 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:32 AM EDT | Beach Hazards Statement | IWX | 8 hr |
Nearby
Small Craft Advisories in Indiana, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.